Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LeiiLeii

Tetracyclin 500 mg

Recommended Posts

Hi it's my first post, yay! Okay so I'm currently on Tetracyclin 500 mg and basically last night I felt so nauseated and just ill that it reminded me of the nasty feeling I had when I got morning sickness! My stomach kind of hurt, well basically I don't really crave food unless I'm starving.

Anyone else feel like this? Should I keep taking it? I don't mind feeling a little nauseated since it does seem to be somewhat doing it's job. On the label it says to take on an empty stomach. 1 hour before or 2-3 hours after a meal unless otherwise directed by your doctor. When I had asked my doctor if I should take it with food cuz my stomach is sensitive, she did say I COULD. But after picking up my medication and noticing that it said to take it on an empty stomach, I figured I'd do what it said.

By the way, anyone have cystic acne bunched up together? This is the first time I have it all over and man it is so freakin painful! How long is this crap gonna take to heal cuz I have to finish community service and I have court soon but I haven't gone because my pimples keep popping everywhere and I don't want to go with white heads all over and what not. I know it sounds vain, but c'mon! You guys know the feeling. :(

Link to comment
Share on other sites

Yeah I remember ages ago when I was on antibiotics I had the same problem, I tried tetracyclin and limocyclin (sp?). It killed my appetite and everytime I saw or smelled food it just made me feel sick, I didnt stay on either of them for too long.

Link to comment
Share on other sites

i can't answer the tetra qs cos i'm not on it.

but regarding the cysts, i had those bunching kind, so much so they kinda merged into like a canal under my skin probably 3cm long on my cheek. hurt like hell especially when i open my mouth.

was on oral antibiotics, a short course of prednisone and low dose accutane (10mg alt day). for me it took 1.5 months before they didn't hurt anymore. 2 months in and everything flattened, just a little raised; can only be seen at a steep angle.

but the redness is definitely the same if not worst :S just less bright red and more dark red.

Link to comment
Share on other sites

Yeah I remember ages ago when I was on antibiotics I had the same problem, I tried tetracyclin and limocyclin (sp?). It killed my appetite and everytime I saw or smelled food it just made me feel sick, I didnt stay on either of them for too long.

How long did you stay on tetracyclin for? I've been on it for less than week. Do you have any tips on easing the side effects?

Link to comment
Share on other sites

i can't answer the tetra qs cos i'm not on it.

but regarding the cysts, i had those bunching kind, so much so they kinda merged into like a canal under my skin probably 3cm long on my cheek. hurt like hell especially when i open my mouth.

was on oral antibiotics, a short course of prednisone and low dose accutane (10mg alt day). for me it took 1.5 months before they didn't hurt anymore. 2 months in and everything flattened, just a little raised; can only be seen at a steep angle.

but the redness is definitely the same if not worst :S just less bright red and more dark red.

You know, my dr. told me to consider accutane if the antibiotics weren't much of a help, but they kind of are helping. But I was wondering how bad the side effetcs were for you on accutane?

Link to comment
Share on other sites

Yeah I remember ages ago when I was on antibiotics I had the same problem, I tried tetracyclin and limocyclin (sp?). It killed my appetite and everytime I saw or smelled food it just made me feel sick, I didnt stay on either of them for too long.

How long did you stay on tetracyclin for? I've been on it for less than week. Do you have any tips on easing the side effects?

I've been taking tetracycline for nearly 4 months and the side effects get better the longer you take it. You really have to give it more than a few days, I don't even notice any side effects these days just some occasional stomach discomfort. It's a slow process but it's worth it IMO, 4 months in and I have NO ACTIVE ACNE, now I'm fighting with my doctor who wants to take me off them.

Link to comment
Share on other sites

You know, my dr. told me to consider accutane if the antibiotics weren't much of a help, but they kind of are helping. But I was wondering how bad the side effetcs were for you on accutane?

if the antibiotics are helping, then i think you should stick with it. i think you should give it at least a month to judge the effects.

regarding the accutane. mine is pretty low dose. am still on it now. usually derms will prescribe at least 8X more than what im currently taking. so the only side effects i'm sure is from accutane is dry lips. i'm not sure if your doc practices such low dose though.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×